Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Percocet with Tylenol after knee replacement. Has COPD, no appetite, diarrhea and low BP. What to do?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
My husband has been taking Percocet with Tylenol for 2 wks after knee replacement surgery. He has no appetite and has been taking Milk of Magnesia for the last several days. Today he his vomiting bile and has diarrhea...he is 74 and has COPD and Aspergilois. No fever, BP 106/67 , no back or abdominal pain, very weak...I want to bring him to the ER ,he says he will get better... your opinion is very valued. Thank you
Posted Sat, 14 Dec 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 11 minutes later
Brief Answer: Please take him to ER. Detailed Answer: Hello! Thank you for the query. Your husbands blood pressure is quite low. If his heart rate is around 100 or more, acute dehydration is present. He might have also low amount of urine and dry mouth. Weakness is also a symptom of dehydration. I suggest your husband to do not wait any longer as in his age he may not get well by his own. At least some blood work, ions levels and stool tests needs to be done. Antibiotics and drips seems to be necessary. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor